# SDR DALA2021021000770

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,939 hours, 15,707 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER LANDING ATC REPORTED SMOKE COMING FROM RIGHT MAIN GEAR. THE AIRCRAFT WAS STOPPED SHORT OF THE GATE AND MX WAS NOTIFIED AS WELL AS FIRE RESCUE. MAINTENANCE DISCOVERED RIGHT HYDRAULIC LEAK. THE AIRCRAFT WAS SHUT DOWN AND TOWED TO THE GATE. REPLACED #8 MAIN BRAKE. SYSTEM OPERATION IS NORMAL. (LP 6987452)
